My arms and legs have started itching very badly from last three to four days. First I thought it is happening due to not applying moisturizer after swimming. Now, I am applying all kinds of moisturizer and oils, but no effect. It is not dry but very itchy. When I stretch my arms or legs, it starts itching very badly. What is the reason of this itching and what should I do? Please help.
Welcome to icliniq.com.
From your descriptions it seems that you are suffering from scabies (swimming pool induced). If you can send some pictures, it will be helpful for me in management part.
Scabies is an intensely pruritic skin infestation caused by the mite.
The diagnosis of scabies can often be made clinically with a pruritic rash and characteristic linear burrows over limbs.
Regarding treatment, you can you use single below neck application all over body of 5% Permethrin cream during night, leave it for 10-12 hours and then take a bath.
Also, take tablet Ivermectin 12 mg single dose.
Wash your used clothes thoroughly and use fresh clothes after bath and get a review after one week.
Revert back for review after a week to a dermatologist online -->https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Article Overview: This article discusses in detail the diagnosis and management of severe itching. Read Article
Nowadays itching is a major problem or symptom of most of the allergic, systemic or fungal diseases. 4 out of 10 people have had some type of itching problem of the skin in their routine life. Severe itch also disturbs regular activities of daily living of mankind. What is Itching? Itching is de... Read Article
Query: Hi doctor, My daughter is 20 months old and weighs 15 kg. She is a very active child. She was suffering from severe itching and rashes. The doctor diagnosed her with scabies. He prescribed HH mite cream for three days, and Atarax syrup 2.5 ml thrice a day. On the rash, he asked us to apply Flutivate... Read Full »
Query: Hi doctor, I have rashes on my leg and arms. It started a month ago. I am applying steroid cream for that. Two days back started appearing in genital areas too. Kindly help me. Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now